# SDR SWAA2021033159485

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,190 hours, 2,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN PHOTOLUMINECENT FROM STA 3436. TO STA 913 / REMOVED AND REPLACED PHOTOLUMINESCENT LIGHT STIPS FROM STA 343 TO STA 916 PER AMM 33-51-15.SEE SA-M 326: A1303268
